# SDR DXTA2015042906012

- Difficulty date: April 28, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 6,297 hours, 4,848 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN FOLLOWING A SHORT REPOSITION TAXI, THE LT ENGINE HAD THICK WHITE SMOKE BILLOWING FROM THE EXHAUST AREA.  SMOKE CONTINUED FOR 10 MINUTES FOLLOWING SHUTDOWN.  SMOKE HAD ODOR OF BURNING OIL OR HYD FLUID.  A FRESH ACCUMULATION OF LEAKED FLUID IS PRESENT IN THE AFT AREA OF THE COWLING.  PERFORMED MULTIPLE ENGINE RUNS WITH NO SMOKE OR LEAKS NOTED.  PERFORMED GUI LT ENGINE, NO PRESENCE OF LEAKS OR DEFECTS FOUND AT THIS TIME.  PERFORMED ENG POWER CONTROL RIGGING CHECK TO ENSURE PROPER ENG FUEL CUT OFF WITH NO DEFECTS FOUND.  ENG SYSTEM OPERATIONS CHECKED GOOD AT THIS TIME.  WORK PERFORMED IAW MM 76-11-00 & 71-00-00.
